# SDR QMLDMG2301

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 1,917 hours, 6,063 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 1,657 hours, 3,899 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSP OF THE ACFT FOR INDUCTION INTO THE REPAIR STATION FOUND A SCREW HEAD ON THE NR 2 ENGINE DECK.  AFTER FURTHER INVESTIGATION FOUND THAT THE SCREW HEAD WAS FROM A BLANKING PLATE ON THE FUEL CONTROL UNIT.
